# SDR ASAA2017011919492

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 33,379 hours, 10,332 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Chipped
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PERFORMING T/C 78472002 FOUND NR 2 ENG BLADES POSITION 2,3,12,17,23,24 CU-NI COATING IN AREA Y CHIPPED. GROUNDED - YES. ON DEFERRAL.
